Publication date: 2018-05-21 23:37
I ended up in the emergency room this week after just 8 weeks on Lexapro. I'm not condemning the medicine, it just is not the right one for me.
I have been on lexapro for 9 years now. Recently I decided to wean myself off. I tried to cut down from 75mg every day to 9times a week, then 8 times a week then 7 times a week over a period of 7 months. I ran out of pills in the mean time and stopped cold turkey. I now have manic episodes, anger, sweats and a feeling of total anxiety. I feel like a raw nerve ending. I am hoping it will subside in a few weeks. If any of you have been on this stuff stop as soon as possible before any damage is done to your brain. I just wanna feel again. I have gained weight and am afraid of the crying fits again. This drug is bad news.
oh, i forgot to mention that im pretty tired a lot of times. it doesnt bother me too much because im able to take naps daily, so someone whos not able to take naps, might bother them more! also, i'm on 65 mgs because when i was on 75 mgs, i simply could not function because i was too tired. also, ive been forgetting things a lot especially calling people back and not caring as much as i used to. became a little bit selfish. but, i have had panic attacks since i was about 65 or so and im 79 now, and lexapro has taken care of that, and my bad anxiety i had. and that to me, outweighs the side effects. i guess thats what u gotta look at?
Since then, I have not experienced any sexual encounters, but I hope that next time I do, my performance will have corrected itself...
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction , including: rash , itching /swelling (especially of the face/ tongue /throat), severe dizziness, trouble breathing.
If you are a family member of caregiver to someone taking a psychotropic drug, I beg of you to watch them and get them help immediately if anything just doesn't seem right in their behavior or mood.
I'm an asthmatic and have been taking Lexapro for 5 days now - my asthma seems worse and I want to know if there's something in Lexapro that's exacerbating my breathing difficulties.
I have been taking Lexapro 65mg for about 7 months for my post portum depression. And i am experincing almost all of the side effects as everyone else. Exept i had a low libdo before i was taking it so that doesnt really bother me and and it hasnt made me not care really about anything because i really didnt care all that much before i was taking it. Im just worried that i am worse off now that i started taking an antidepressant. And im going to see about weening of it. My main concern is that i wasnt depressed at all my whole life. Until i got the baby blues. Will i be drepressed when i come off of them. Will i be messed up in the head from here on out? Someone drop me there opinon. Thank you.
Well I was looking for info on Effexor when I started and wow what I have found!!! I left a comment on the effexor site then came here. I am on Lexapro and weaning off it on to Effexor. Tomarrow will be day eight first day of 75mg. I have read alot of bad thins on Effexor. I am worried now. What should I do. The side effects for stopping Lexapro are all the effects I got taking Lexapro. Lexapro makes me feel like I am doind Exstacy.(MDMA) Sex effects,tired,crying all the time,jaw clinching,natghmares,weight gain,blurred
i came here to find out if anyone had any vivid dreams and nightmares while on lexapro because i've been experiencing that since i've been on it, which is about months.
when i 6st started with it, i was very hyper, yet dreamlike state. that passed, and everythings great except some weight gain, and nasty nightmares. im hoping they pass as well.